Repositorio de producción científica de la Universidad de Sevilla

Existence and uniqueness of solution to several kinds of differential equations using the coincidence theory

Opened Access Existence and uniqueness of solution to several kinds of differential equations using the coincidence theory

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Ariza Ruiz, David
García Falset, Jesús
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2015
Publicado en: Taiwanese Journal of Mathematics, 19 (6), 1661-1692.
Tipo de documento: Artículo
Resumen: The purpose of this article is to study the existence of a coincidence point for two mappings defined on a nonempty set and taking values on a Banach space using the fixed point theory for nonexpansive mappings. Moreover, this type of results will be applied to obtain the existence of solutions for some classes of ordinary differential equations.
Cita: Ariza Ruiz, D. y García Falset, J. (2015). Existence and uniqueness of solution to several kinds of differential equations using the coincidence theory. Taiwanese Journal of Mathematics, 19 (6), 1661-1692.
Tamaño: 234.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/42605

DOI: http://dx.doi.org/10.11650/tjm.19.2015.5019

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones